International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 64, Pages 3485-3498
A note on resonant frequencies for a system of elastic wave equations
Departamento de Matemáticas, Facultad de Ciencias Básicas, Universidad de Antofagasta, Casilla 170, Antofagasta, Chile
Received 26 March 2003
Copyright © 2004 Luis A. Cortés-Vega. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We present a rather simple proof of the existence of resonant
frequencies for the direct scattering problem associated to a
system of elastic wave equations with Dirichlet boundary
condition. Our approach follows techniques similar to those in
Cortés-Vega (2003). The proposed technique relies on a
stationary approach of resonant frequencies, that is, the poles of
the analytic continuation of the solution.